Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/23797
Title: A fixed point theorem in convex metric spaces with application
Authors: Chang, SS
Chan, CK 
Lee, HWJ 
Liu, JA
Keywords: ψ
-weak contraction
Convex metric space
General contractive condition of integral type
Ishikawa type iterative scheme
Issue Date: 2010
Source: PanAmerican mathematical journal, 2010, v. 20, no. 3, p. 59-68 How to cite?
Journal: Panamerican Mathematical Journal 
Abstract: In this paper some new fixed point theorems for mappings satisfying a general weakly contractive condition of integral type in complete metric space and complete convex metric space are proved. As application, we shall utilize the results to study the approximation problem of fixed point in convex metric spaces.
URI: http://hdl.handle.net/10397/23797
ISSN: 1064-9735
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Page view(s)

51
Last Week
4
Last month
Checked on Oct 23, 2017

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.